# SDR ARWA9610011

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Dr Sill
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AT AFT LWR CARGO COMPARTMENT BULKHEAD DOOR SILL, STA 1540, LONG 53L.  CUT CORRODED AREA, REPAIRED IAW DC-8 SRM 53-2-0, FIG 2 SHT 4, 6 AND 7.  TREATED AND INSTALLED REPAIRED PARTS IAW DC-8 SRM 51-1-8, 51-1-17, 51-1-21.
